Access count of this item: 86

Files in This Item:
File Description SizeFormat 
PhysRevE.88.032117.pdf378.21 kBAdobe PDFView/Open
Title: Nonequilibrium identities and response theory for dissipative particles
Authors: Hayakawa, Hisao  kyouindb  KAKEN_id
Otsuki, Michio
Author's alias: 早川, 尚男
Issue Date: 11-Sep-2013
Publisher: American Physical Society
Journal title: Physical Review E
Volume: 88
Issue: 3
Thesis number: 032117
Abstract: We derive some nonequilibrium identities such as the integral fluctuation theorem and the Jarzynski equality starting from a nonequilibrium state for dissipative classical systems. Thanks to the existence of the integral fluctuation theorem we can naturally introduce an entropy-like quantity for dissipative classical systems in far from equilibrium states. We also derive the generalized Green-Kubo formula as a nonlinear response theory for a steady dynamics around a nonequilibrium state. We numerically verify the validity of the derived formulas for sheared frictionless granular particles.
Rights: ©2013 American Physical Society
DOI(Published Version): 10.1103/PhysRevE.88.032117
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.